Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    change of meds.
    avatar
    jomarandolph posted:
    I am currently using Saphris and it is becoming a burden by way of cost I was wondering if any doctors on this web could inform me of an equal or suppliment of my medication.
    Reply
     
    avatar
    16hope492011 responded:
    Have you been diagnosed with schizophrenia? I have heard good things about Saphris and would like to encourage my sons Psychiatrist to prescribe it for him.


    Spotlight: Member Stories

    I think I started hearing voices in 2007. I'm am certain of a few things. I was working the graveyard shift at a 24hour store at the time for l...More

    Helpful Tips

    schizophrenia
    :::=== :::===== ::: === ::: :::===== :::==== :::==== ::: === :::==== ::: ::: ::: === ::: === ::: === ::: === ::: === ::: === ===== === ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.